Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe back pain, abdominal pain. Diagnosed with PID. Blood in uterus?

mother of two,had severe back pain ,lower back pain abdomenal pain diagonised as (PID) which led t a antibiotics then a procedural on july 20th 2012.since then i havent seen my period and smtimes i feel lower abdomenal pain like cramp as if the period wants to come bt it i still hav t go in for another procedure?latest scan shows thers collectn of fluid/ blood in d uterus
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query

i can feel your concerns

your PID seems not cured can complicate further .

i advise you to consult your doctor and take proper treatment.

you may need another course of antibiotic after consulting your doctor.

you can take painkillers like brufen or diclofenac for your pain

keep good hygiene

wishing you speedy recovery
i am available for your help
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor